Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

Day 197

Sign in to follow this  
Followers 0


the retin-a .1 is bringing a few small bumps up on my forehead, which i remember happening with the lower strength when i first started using it. i don't usually have problems with dryness/irritation on my forehead, so i'm excited to see what this higher strength does!

in other news, pretty sure pur minerals is making me break out a little. not a few additional whiteheads at a time...but when new whiteheads are popping up every day that's probably a bad sign. it's too bad, because the coverage is so much better than that of bare minerals (what i had been using). i might try everyday minerals...people seem to like that. right now i'm waiting for a couple marks from whiteheads to fade (about 3-4) and a few bumps on my forehead to go down. i know some people say you shouldn't exfoliate on retinoids...which for the most part i don't do until my skin has adjusted to the medication...but as long as i don't go overboard i think it's really helpful.

  Report Entry
Sign in to follow this  
Followers 0


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now